# SDR SWAA2024070189318

- Difficulty date: May 24, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORZ. STABILIZER FWD ATTACH FITTING UPPER SLIDER SEAL IS CRACKED AT AFT END.   REMOVED R/H HORIZONTAL STAB. UPPER SLIDER SEAL IAW AMM 53-31-31.   INSTALLED R/H HORIZONTAL STAB. UPPER SLIDER SEAL IAW AMM 53-31-31.;[03] INSPECTED WORK PERFORMED
